best choice of doctor for coping

Discussion in 'Fibromyalgia Main Forum' started by Pinky, Jul 22, 2008.

  1. Pinky

    Pinky New Member

    It has been quite some time since I have logged on to this site- BOY has that been a mistake! Things seemed to be under control but gradually everything has started to fall apart for me. And I don't know where to turn from here. My pain has increased, I am very unhappy due to this as well as in my home life. Is the pain due to the depression? or is the depression due to the pain? I don't know! I feel as if I have no real support and the doctor's just want to prescribe meds. or increase/decrease the meds. you are already on. I get uptight and stressed and very anxious most of the time which increases my pain. What can I do to relax? I have tried everything and I can't remove all my stressors, my job, my husband, my family! I have to learn to deal, how do I do that? Who is the best person to talk to, as well as God Himself? My husband and family don't want to hear it, and I feel as if I have to hide all my pain as well as my feelings with them. I feel as if I am burdening them. What kind of doctor helps with these issues? Thanks in advace for any suggestions. I would rather not take any more meds. I am on Lyrica, Provigil, Tramadol, Klonopin and Trazadone and a multivitamin and OTC Prilosec. I am also on a lowfat diet but I am very thin and would like to gain about 10lbs. I have been diagnosed with FM/CFS( about 8 years ago), seizure disorder, chronic esophogitis and chronic pancreatis, and a sleep disorder- excessive daytime drowsiness. I see a rheumatologist, a neurologist, a GYN and a primary care doctor as well as a sleep doctor. Please Help!
    Love, Debbie
  2. simonedb

    simonedb Member

    they can be hard to find but are the best at understanding this stuff.
    Hey be careful with the prilosec it made my cfs symptoms worse, i was lucky to have an imaginiative doc who gave me old fashioned sucralate suspension, has no side effects and is a liquid an it worked, no one uses it anymore cus its oldschool and probly no money in it. but it might be good to get it out of yer mix because the drugs can all interact with eachother and make ya feel worse.
    Provigil* dr cheney highly recommends against this one for cfs i tried it and it messed me up, sure at first it seems good but then i got photophobia and eye aches and doublevision that didnt go away for like 2 wks after i stopped it. drugs like that and ssris might help at first but cheney thinks in long run its worse for cfs. If you are only fibromyalgia for sure it might be ok. check in with your body and see what seems right.
    good luck, keep us posted, get an understanding counselor might be good too.
  3. msSusan

    msSusan Member

    I'm trying to work with psychologist(s) that deal with pain issues since my medication, supplement and relaxation tech. haven't helped much. Check for referrals at chronic pain or fibro. support groups.

    I've found someone who can discuss meds, supps and alternative therapies. I will be trying biofeedback AGAIN for starters.

    I wish you well in your quest to feel better.
  4. fibromickster

    fibromickster New Member

    It seems you have been to many doctors already. If you are Cristian and go to church, why don't you try your pastor and priest or join a group and discuss your problems with other people going through the same thing.

    There is not much more medicine out there that can help anymore than what you are taking.

    I feel for you as I am in the same situation, my husband and family don't understand and choose to ignore it. Therefore, I hide my pain as best as i can and try not too complain too much.

    I have friends that are in the same boat as me and we talk and talk about it and they are my lifesavers as well as this board.

    Good luck and I will keep you in my prayers.

  5. Pinky

    Pinky New Member

    I have no friends in the same boat, or know of any support groups in my area, plant city, Tampa Florida area. i don't think my priest would be all that much help either. I am going to try Yoga again and possibly stop the provigil. But how do I stay awake I literally fall asleep when i stop, and to keep going all day is totally impossible. the next day I really pay. I feel as if I am on a roller coaster and can't get off, I if i get off I don't know what to do or where to go. I have exhausted all possibilities and nothing seems to work. maybe I need to stop everything and go totally natural????? Thanks everybody for all suggestions!
    Love, Debbie
  6. simonedb

    simonedb Member

    and a lot of people i know some to be getting into eckhart tolle since it was on oprah

    if you feel the provigil is good for you, listen to your body
    everyone is different
  7. Pinky

    Pinky New Member

    I need to have as little fat in my diet as possible due to chronic pancreatitis. its the fat that will bring on a pancreas attack, and that pain is horrific! I do eat alot of food, but it has to be low or reduced fat, thats probably why I can't gain the weight. i also have GERD so I have to watch what I eat as to not get severe heartburn, acid reflux. Thanks for listening! Love ya all!
    Love, Debbie